E8 spectral curves

Brini, A. orcid.org/0000-0002-3758-827X (2020) E8 spectral curves. Proceedings of the London Mathematical Society, 121 (4). pp. 954-1032. ISSN 0024-6115

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 The Authors. Proceedings of the London Mathematical Society is copyright © London Mathematical Society. This is an open access article under the terms of the Creative Commons Attribution License, (http://creativecommons.org/licenses/by/4.0/) which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Keywords: 14H70; 37K10; 53D45; 57M27; 81R12 (primary)
Dates:
  • Accepted: 25 November 2019
  • Published (online): 19 May 2020
  • Published: October 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 15 Oct 2019 14:44
Last Modified: 22 Oct 2020 09:30
Status: Published
Publisher: London Mathematical Society
Refereed: Yes
Identification Number: https://doi.org/10.1112/plms.12331
Related URLs:

Download

Share / Export

Statistics